# SDR AALA2019041649021

- Difficulty date: April 12, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 59,590 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 70036611
- Part serial: 3850
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS SIDE WALL LIGHT INOP AT L/H EMERGENCY EXIT. MAINTENANCE IS TO REPLACE LAMP AND OR BALLAST FOR SIDEWALL LIGHT AT SEAT 15A.***SUPPLEMENTAL REPORT: MAINTENANCE REPLACED BALLAST ASSEMBLY FOR SIDE WALL LIGHT AT LH EMERGENCY EXIT SEAT 15A. OPS CHECK OK.
